Table of Contents
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 379049, 9 pages
http://dx.doi.org/10.1155/2014/379049
Research Article

Common Fixed Point of (, )-Generalized Contractive Mappings in Partially Ordered Metric Spaces

1Department of Mathematics and Applied Mathematics, University of Pretoria, Lynnwood Road, Pretoria 0002, South Africa
2Department of Mathematics, COMSATS Institute of Information Technology, Lahore, Pakistan
3Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 13 September 2013; Accepted 5 December 2013; Published 19 February 2014

Academic Editors: C. Bai, F. Bobillo, Y. Fu, J. Huang, and D.-B. Wang

Copyright © 2014 M. Abbas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Ya. Alber and S. Guerre-Delabrere, “Principle of weakly contractive maps in Hilbert spaces,” in New Results in Operator Theory, I. Gohberg and Yu. Lyubich, Eds., vol. 98 of Advances and Applications, pp. 7–22, Birkhäuser, Basel, Switzerland, 1997. View at Google Scholar
  2. B. E. Rhoades, “Some theorems on weakly contractive maps,” Nonlinear Analysis: Theory, Methods and Applications, vol. 47, no. 4, pp. 2683–2693, 2001. View at Publisher · View at Google Scholar · View at Scopus
  3. I. Beg and M. Abbas, “Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition,” Fixed Point Theory and Applications, vol. 2006, Article ID 74503, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. D. Doric, “Common fixed point for generalized (ψ, φ,)-weak contractions,” Applied Mathematics Letters, vol. 22, pp. 1896–1900, 2009. View at Google Scholar
  5. M. Abbas and D. Dorić, “Common Fixed point theorem for four mappings satisfying generalized weak contractive condition,” Filomat, vol. 24, no. 2, pp. 1–10, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Abbas, M. A. Khamsi, and A. R. Khan, “Common fixed point and invariant approximation in hyperbolic ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 25, 2011. View at Google Scholar
  7. M. Abbas, A. R. Khan, and S. Z. Nemeth, “Complementarity problems via common fixed points in vector lattices,” Fixed Point Theory and Applications, vol. 2012, article 60, 2012. View at Google Scholar
  8. M. Abbas, T. Nazir, and S. Radenović, “Common fixed points of four maps in partially ordered metric spaces,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1520–1526, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. Z. Kadelburg, M. Pavlović, and S. Radenović, “Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces,” Computers and Mathematics with Applications, vol. 59, no. 9, pp. 3148–3159, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. W. A. Kirk, P. S. Srinivasan, and P. Veeramini, “Fixed points for mappings satisfying cyclical contactive conditions,” Fixed Point Theory and Applications, vol. 4, no. 1, pp. 79–89, 2003. View at Google Scholar
  11. A. Aghajani, S. Radenović, and J. R. Roshan, “Common fixed point results for four mappings satisfying almost generalized (S,T)-contractive condition in partially ordered metric spaces,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5665–5670, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Radenovi and Z. Kadelburg, “Generalized weak contractions in partially ordered metric spaces,” Computers and Mathematics with Applications, vol. 60, no. 6, pp. 1776–1783, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. Q. Zhang and Y. Song, “Fixed point theory for generalized φ,- weak contractions,” Applied Mathematics Letters, vol. 22, pp. 75–78, 2009. View at Google Scholar
  14. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Scopus
  15. J. J. Nieto and R. R. López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Scopus
  16. J. J. Nieto and R. Rodríguez-López, “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,” Acta Mathematica Sinica, English Series, vol. 23, no. 12, pp. 2205–2212, 2007. View at Publisher · View at Google Scholar · View at Scopus
  17. J. Esmaily, S. M. Vaezpour, and B. E. Rhoades, “Coincidence point theorem for generalized weakly contractions in ordered metric spaces,” Applied Mathematics and Computation, vol. 219, pp. 1536–1548, 2012. View at Google Scholar
  18. M. E. Gordji, M. Ramezani, Y. J. Cho, and S. Pirbavafa, “A generalization of Geraghty’s theorem in partially ordered metric spaces and applications to ordinary differential equations,” Fixed Point Theory and Applications, vol. 2012, article 74, 2012. View at Google Scholar
  19. J. Jachymski, “Common fixed point theorems for some families of maps,” Indian Journal of Pure and Applied Mathematics, vol. 25, no. 9, pp. 925–937, 1994. View at Google Scholar
  20. V. Berinde and M. Borcut, “Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 15, pp. 4889–4897, 2011. View at Publisher · View at Google Scholar · View at Scopus
  21. Wu and liu, “Fixed point theorems for monotone operators and applications to nonlinear eliptic problems,” Fixed Point Theory and Applications, vol. 2013, article 134, 2013. View at Google Scholar
  22. M. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973. View at Google Scholar
  23. H. K. Nashine, B. Samet, and J. K. Kim, “Fixed point results for contractions involving generalized altering distances in ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 5, 2011. View at Google Scholar
  24. A. A. Harandi and H. Emami, “A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 72, no. 5, pp. 2238–2242, 2010. View at Publisher · View at Google Scholar · View at Scopus
  25. Z. Kadelburg and S. Radenovic, “A note on some recent best priximity point results for non-self mappings,” Gulf Journal of Mathematics, vol. 1, pp. 36–41, 2013. View at Google Scholar
  26. I. Altun, B. Damjanović, and D. Djorić, “Fixed point and common fixed point theorems on ordered cone metric spaces,” Applied Mathematics Letters, vol. 23, no. 3, pp. 310–316, 2010. View at Publisher · View at Google Scholar · View at Scopus
  27. S. Radenovic, Z. Kadelburg, D. Jandrlic, and A. Jandrlic, “Some results on weakly contractive maps,” Bulletin of Iranian Mathematical Society, vol. 38, no. 3, pp. 625–645, 2012. View at Google Scholar